# SDR 95FDEA01266

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Support
- Part number: 69436951
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FOUND CORROSION WHILE WORKING NR O858 FUSELAGE 00117 SKIN SUPPORT (P/N 69-43695-1), OF BS 740 WL 145 TO 150 BETWEEN STR 28 AND 27L.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SKIN SUPPORT IAW SRM 51-10-1, 53-10-1.
